# SDR 3SVA2017082200001

- Difficulty date: August 22, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N441DK
- Make and model: Cessna 441
- Aircraft serial: 4410176
- System (JASC): 3120 · Independent Instruments
- Part: Hsi
- Condition: Spinning
- Location: Co Pilot'S
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, COPILOTS HSI STARTED SPINNING RAPIDLY.  RETURNED TO BASE.
